Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Feb 3, 2016, 3:21 AM CST for Cleburne County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 3:21 AM CST (09:21 UTC)
- Expired
- Feb 3, 2016, 3:45 AM CST
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
County Cleburne County, AL
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
407
WWUS84 KBMX 030921
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 AM CST WED FEB 3 2016
ALZ020-021-030945-
CHEROKEE AL-CLEBURNE AL-
321 AM CST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE AND
CLEBURNE COUNTIES UNTIL 345 AM CST...
AT 321 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIEDMONT TO NEAR
EDWARDSVILLE TO 6 MILES SOUTH OF HEFLIN...AND MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HEFLIN...FORNEY...FRUITHURST...EDWARDSVILLE...MARS HILLS...
MUSCADINE...PLEASANT GAP...ABERNATHY...SWEETWATER LAKE...OAK LEVEL...
I 20 WELCOME CENTER...COLEMAN LAKE AND CAMPGROUND...SPRING GARDEN...
LAKE CLEBURNE...BORDEN SPRINGS...HOLLIS CROSSROADS...TRICKEM...
MICAVILLE AND LIBERTY HILL.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 199 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3349 8555 3349 8565 3371 8559 3380 8560
3380 8559 3384 8559 3385 8560 3389 8560
3389 8553 3395 8553 3396 8561 3403 8562
3411 8543 3355 8532
TIME...MOT...LOC 0921Z 248DEG 50KT 3397 8558 3372 8556 3355 8561
$$
56What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Feb 3, 3:03 AM CST, 18 minutes earlier.
Area forecast discussion, Feb 3, 3:03 AM CST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 303 AM CST WED FEB 3 2016 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... TODAY. IT'S BEEN AWHILE SINCE THE LAST MESO-UPDATE...WHICH SPEAKS TO THE TRANSITION TO THE LOW-END SQUALL LINE MOVING ACROSS ALABAMA. THE AIR MASS IS NOW CHANGING AS THE LINE MOVES INTO THE EASTERN REACHES OF OUR COUNTY WARNING AREA...SO LET'S START TO CLOSE THIS OUT. AS OF 3AM...A WESTERLY WIND FIELD...CHARACTERIZED BY TEMPERATURES AND DEW POINTS FALLING INTO THE 50F RANGE...IS SPREADING EAST ACROSS I-65. FOR NOW...THERE REMAINS A VERY NARROW ZONE OF SOUTHERLY SURFACE WINDS AND UN-MODIFIED AIR ACROSS FAR EASTERN AND SOUTHEASTERN ALABAMA. INSTABILITY PARAMETERS ARE NOW THE POOREST WE'VE SEEN TONIGHT...AND THE STRUCTURE OF THE LINE CONTINUES TO BECOME INCREASINGLY ILL-DEFINED. THERE IS SOME COLD POOL PROPAGATION OCCURRING...AND THERE HAVE BEEN SEVERAL ASOS GUSTS IN THE 40MPH RANGE WITH THE LINE. BEHIND THE SQUALL LINE...A SHIELD OF RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THE MORNING HOURS TODAY BEFORE ENDING WEST-TO-EAST. THE SEVERE THREAT CONTINUES TO STEADILY CLOSE BEHIND THE CONVECTIVE LINE MOVING THROUGH EASTERN ALABAMA...AND WE SHOULD BE DONE WITH THIS EVENT IN JUST A FEW HOURS...SAVE A BRIEF AND ISOLATED INSTANCE OF SEVERE ALONG AND AHEAD OF THE LINE. IN THE HYDRO DEPARTMENT...WE DO HAVE FLOOD PRODUCTS OUT...AND THIS WILL BE SOMETHING TO KEEP AN EYE ON AS DEEP-LAYER FLOW IS BECOMING PARALLEL AND WE'RE SEEING TRAINING OF HEAVY RAIN AND THUNDERSTORMS. 89/SATTERWHITE .LONG TERM... THROUGH TUESDAY. THE COLD FRONT WILL CONTINUE TO SLIDE EAST SOUTHEAST DURING THE AFTERNOON AND RAIN CHANCES WILL GO DOWN BY THE AFTERNOON AS THE SYSTEM EXITS OUT. COULD BE JUST ENOUGH LEFT OVER MOISTURE ON THE BACKSIDE TO WARRANT AT LEAST SLIGHT CHANCES AFTER SUNSET ACROSS THE SOUTHEAST. THE NAM IS A LITTLE SLOWER BUT WILL TREND FASTER FOR NOW BASED ON THE ARW AS IT IS VERY CLOSE TO THE INITIAL CONDITIONS ON RADAR THIS MORNING. HIGH PRESSURE BUILDS IN FOR THE REST OF THE WEEK. AS MENTIONED IN YESTERDAY DISCUSSION...CONFIDENCE WAS INCREASING DUE TO THE GFS FOR A SYSTEM OVER THE WEEKEND...HOWEVER THE EURO WAS DRY. WELL THE GFS HAS GONE THE WAY OF THE EURO THIS MORNING SO WILL CONTINUE WITH A DRIER FORECAST FOR THE WEEKEND. WE WILL STILL HAVE AN UPPER LEVEL LOW SWINGING THROUGH ON SATURDAY...SO THERE STILL IS A CHANCE FOR A FEW SHOWERS...BUT THE OVERALL ENVIRONMENT LOOKS FAIRLY DRY NOW. WHAT THIS SYSTEM WILL DO IS TO PROVIDE THE AREA WITH ANOTHER SHOT OF COLDER AIR THAT WILL KEEP US AT OR EVEN JUST BELOW CLIMATE NUMBERS. ANOTHER CLIPPER SYSTEM WILL SLIDE INTO THE AREA ON THE TAIL OF THE PREVIOUS SYSTEM ON MONDAY MORNING. THIS SYSTEM WILL BE JUST PART OF SEVERAL DISTURBANCES THAT WILL SLIDE ALONG THE OUTER EDGE OF A DEEPENING TROUGH OVER THE EASTERN CONUS. THIS COULD SET THE AREA UP FOR A WINTER MIX TUESDAY MORNING. THE EURO CUTS OFF THE PRECIPITATION TUESDAY AFTERNOON WHILE THE GFS CONTINUES THROUGH WEDNESDAY MORNING. CONFIDENCE REMAINS LOW WITH THIS AT THIS TIME AND WILL NEED TO MONITOR THE NEXT FEW RUNS BEFORE ADDING ANYTHING INTO THE HWO. WITH THAT SAID THIS OVERALL SCENARIO HAS BEEN IN THE MODELS FOR SEVERAL DAYS...THUS THE INCLUSION INTO THE FORECAST. 16 && .AVIATION... 06Z TAF DISCUSSION. FINAL LINE OF CONVECTION SHOULD REACH TCL WITHIN THE FIRST HOUR OF THE NEW FORECAST...BHM AND EET WITHIN 2 HOURS...AND THE REMAINING CENTRAL ALABAMA TAF LOCATIONS BEFORE 12Z. EXPECT RAGGED CEILINGS ACROSS THE AREA...WITH REDUCED VISIBILITIES IN THE STRONGEST STORM CORES. LIGHT RAIN SHOWERS WILL LIKELY LINGER A COUPLE/FEW HOURS AFTER THE FINAL LINE GOES THROUGH. THE RAIN WILL ULTIMATELY END FROM WEST TO EAST DURING THE DAY ON WEDNESDAY. MODELS SHOW AN OVERCAST LINGERING IN MOST AREAS THROUGH AT LEAST 00Z...BUT CEILINGS SHOULD LIFT ABOVE 3000 FT AFTER THE LAST OF THE RAIN MOVES OUT. /61/ && .FIRE WEATHER... NO FIRE WEATHER CONCERNS ARE EXPECTED AT THIS TIME. HEAVY RAINFALL ACROSS THE AREA WILL CONTINUE THROUGH MIDDAY AND THEN WILL SHIFT OUT OF THE AREA BY SUNSET. DRIER CONDITIONS SET UP NOW THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 62 35 49 27 50 / 70 10 10 0 0 ANNISTON 62 37 51 28 52 / 90 10 10 0 0 BIRMINGHAM 62 36 51 29 52 / 50 10 10 0 0 TUSCALOOSA 63 36 52 29 53 / 40 0 10 0 0 CALERA 63 37 52 30 53 / 60 10 10 0 0 AUBURN 67 42 54 31 53 / 100 20 10 0 0 MONTGOMERY 65 41 56 30 55 / 100 10 10 0 0 TROY 69 44 56 31 54 / 100 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Feb 2, 7:14 PM CST, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 714 PM CST TUE FEB 2 2016 ALZ011>015-017>050-040415- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 714 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THROUGH TONIGHT. THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING DAMAGING STRAIGHT LINE WINDS AND TORNADOES...ACROSS PORTIONS OF CENTRAL ALABAMA TONIGHT. THE AREA WITH THE GREATEST TORNADO RISK IS IN WEST ALABAMA...AND INCLUDES THE CITIES OF JASPER...FAYETTE... TUSCALOOSA...CARROLLTON...EUTAW...AND YORK. THE SEVERE THUNDERSTORM THREAT WILL END WHEN A COLD FRONT MOVES THROUGH THE STATE. THE FRONT IS EXPECTED TO REACH THE NORTHWEST CORNER OF ALABAMA AROUND 10 PM...THE INTERSTATE 65 CORRIDOR BETWEEN MIDNIGHT AND 4 AM...AND THE MONTGOMERY AND AUBURN AREAS BETWEEN AROUND 5 AM TO 7 AM. THERE IS ALSO A THREAT OF FLASH FLOODING TONIGHT DUE TO HEAVY RAINFALL ALONG A THE SLOW MOVING LINE OF STRONG TO SEVERE THUNDERSTORMS. ADDITIONALLY...WINDS OUTSIDE OF THUNDERSTORM AREAS MAY GUST AS HIGH AS 30 TO 35 MPH UNTIL AROUND 3 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THE OVERNIGHT HOURS DUE TO THE SEVERE WEATHER THREAT.
In the hours before
Local storm report, Feb 3, 1:56 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM TSTM WND GST FOSTERS 33.09N 87.69W
02/03/2016 M54.00 MPH TUSCALOOSA AL TRAINED SPOTTER
TIME ESTIMATED BY RADAR
&&
JHSpecial weather statement, Feb 3, 2:19 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 AM CST WED FEB 3 2016
ALZ018>021-027>029-030915-
CALHOUN AL-TALLADEGA AL-RANDOLPH AL-CHEROKEE AL-CLEBURNE AL-
ETOWAH AL-CLAY AL-
219 AM CST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLEBURNE...NORTHERN
CLAY...NORTHWESTERN RANDOLPH...CALHOUN...EASTERN ETOWAH AND TALLADEGA
COUNTIES UNTIL 315 AM CST...
AT 218 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TABOR ROAD TO OHATCHEE
TO NEAR CHILDERSBURG...AND MOVING EAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GADSDEN...ANNISTON...OXFORD...TALLADEGA...SYLACAUGA...JACKSONVILLE...
RAINBOW CITY...PIEDMONT...HOKES BLUFF...CENTRE...HEFLIN...
LINEVILLE...ASHLAND...CEDAR BLUFF...SAKS...WEST END-COBB TOWN...
CENTRE MUNICIPAL AIRPORT...COBB TOWN...FORNEY AND FORT MCCLELLAN.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 168 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3348 8530 3342 8534 3315 8639 3377 8604
3380 8606 3418 8599 3420 8584 3423 8584
3437 8548
TIME...MOT...LOC 0818Z 249DEG 46KT 3414 8594 3377 8600 3325 8629
87/GRANTHAMLocal storm report, Feb 3, 2:24 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM NON-TSTM WND DMG 6 S LINEVILLE 33.23N 85.76W
02/03/2016 CLAY AL EMERGENCY MNGR
TREE DOWN NEAR THE INTERSECTION OF ALABAMA HIGHWAY 49 AND
ALABAMA HIGHWAY 77.
&&
JHLocal storm report, Feb 3, 2:44 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG LEEDS 33.55N 86.56W
02/03/2016 JEFFERSON AL TRAINED SPOTTER
POWER LINE DOWN ACROSS ALABAMA HIGHWAY 113. ESTIMATED
WINDS 40 TO 50 MILES PER HOUR.
&&
JHLocal storm report, Feb 3, 2:59 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM HEAVY RAIN 5 NNW CHELSEA 33.39N 86.69W
02/03/2016 E0.00 INCH SHELBY AL FIRE DEPT/RESCUE
HIGHWAY 119 NEAR BRIARWOOD CHRISTIAN SCHOOL IMPASSABLE
DUE TO FLOODING.
&&
JHSpecial weather statement, Feb 3, 3:21 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 AM CST WED FEB 3 2016
ALZ020-021-030945-
CHEROKEE AL-CLEBURNE AL-
321 AM CST WED FEB 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE AND
CLEBURNE COUNTIES UNTIL 345 AM CST...
AT 321 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PIEDMONT TO NEAR
EDWARDSVILLE TO 6 MILES SOUTH OF HEFLIN...AND MOVING EAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HEFLIN...FORNEY...FRUITHURST...EDWARDSVILLE...MARS HILLS...
MUSCADINE...PLEASANT GAP...ABERNATHY...SWEETWATER LAKE...OAK LEVEL...
I 20 WELCOME CENTER...COLEMAN LAKE AND CAMPGROUND...SPRING GARDEN...
LAKE CLEBURNE...BORDEN SPRINGS...HOLLIS CROSSROADS...TRICKEM...
MICAVILLE AND LIBERTY HILL.
THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 199 AND 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3349 8555 3349 8565 3371 8559 3380 8560
3380 8559 3384 8559 3385 8560 3389 8560
3389 8553 3395 8553 3396 8561 3403 8562
3411 8543 3355 8532
TIME...MOT...LOC 0921Z 248DEG 50KT 3397 8558 3372 8556 3355 8561
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:28 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Pickens | 3 hr |
| Feb 2, 8:13 PM CST | Tornado Warning | BMX | Lamar, Marion | 12 min |
| Feb 2, 9:21 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Winston | 3 hr |
| Feb 2, 10:39 PM CST | Tornado Warning | BMX | Perry | 13 min |
| Feb 2, 11:04 PM CST | Tornado Warning | BMX | Pickens | 13 min |
| Feb 2, 11:56 PM CST | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 6 hr |
| Feb 3, 12:05 AM CST | Areal Flood Advisory | BMX | Tuscaloosa | 4 hr |
| Feb 3, 12:49 AM CST | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby | 4 hr |
| Feb 3, 1:04 AM CST | Areal Flood Advisory | BMX | Greene, Hale, Marengo, Perry, Sumter | 4 hr |
| Feb 3, 2:13 AM CST | Areal Flood Advisory | BMX | Autauga, Chilton, Dallas, Perry | 4 hr |
| Feb 3, 2:19 AM CST | Special Weather Statement | BMX | Calhoun, Cherokee, Cleburne, Talladega | 56 min |
| Feb 3, 2:56 AM CST | Flash Flood Warning | BMX | Dallas, Perry | 6 hr |
| Feb 3, 4:10 AM CST | Areal Flood Advisory | BMX | Autauga, Elmore, Lowndes, Montgomery | 4 hr |
| Feb 3, 4:10 AM CST | Flash Flood Watch | BMX | Barbour, Bullock, Chambers, Elmore, Lee, Lowndes and 6 more | 11 hr |
| Feb 3, 9:13 AM CST | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Feb 3, 9:13 AM CST | River Flood Warning | BMX | Bibb, Dallas, Perry | 42 hr |
| Feb 3, 9:24 AM CST | River Flood Warning | BMX | Montgomery | 53 hr |
| Feb 3, 1:55 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 54 hr |
| Feb 3, 1:55 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 5 days |
| Feb 3, 2:00 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Feb 3, 2:34 PM CST | River Flood Warning | BMX | Dallas, Perry | 3 days |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.